The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Tokyo Journal of Mathematics
( Vol. 11 NO.1 / (1988))
On Compact Generalized Jordan Triple Systems of the Second Kind
Hiroshi Asano, Soji Kaneyuki,
Pages. 105-118
Abstract
Contents Introduction
1. Basic facts on the generalized Jordan triple systems of the second kind
2. Nondegenerate generalized Jordan triple systems of the second kind
3. Compact generalized Jordan triple systems of the second kind
Key words
Mathmatical Subject Classification